# SDR GAIA9996

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1090-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT AIA/OSC MAINTENANCE FACILITY.  FOUND SKIN DAMAGED BELOW C-3 DOOR FROM BS 1090 TO 1140.  INSTALLED PERMANENT REPAIR AT NR 3 LOWER CARGO DOOR CUTOUT AREA IAW EDR NR B2-06458 AND DER APPROVED 8110-3.  (M)
